# SDR XV6A2012110200009

- Difficulty date: November 2, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N330MX
- Make and model: Dorner DO328100
- Aircraft serial: 3067
- Aircraft time: 19,856 hours, 23,786 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 001B572A0213206
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT LEADING EDGE OUTBOARD (WING RT) LEAKING FUEL.  A CRACK IN THE LOWER WING PANEL HAS BEEN FOUND WITH AN APPROX LENGTH OF 30 MM, LOCATED INBOARD RIB 12 AT THE RUN-OUT OF STRINGER 14.   REPAIRED CRACK IN RIGHT LEADING EDGE OUTBOARD IAW 328-100-SPR A000104718 AND RAS-328-57-4489.  NOTE: WING TOTAL TIME AND TOTAL CYCLES ARE THE SAME AS AIRCRAFT TOTAL TIME AND TOTAL CYCLES.
